| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 29-32


M. S. Khan, M. A. Khan
      Lie ideals and generalized derivations in \sigma-prime rings-II
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1419-1429.

M. M. Abed, A. Gh. Ahmad
      Generalization of generalized supplemented module
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1431-1441.

F. Kh. Muradov
      Semigroups of quasi-open mappings and lattice-equivalence
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1443-1447.

N. Kumari, V. K. Bhat
      Minimal prime ideals of 2-primal rings and their extensions
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1449-1456.

K. Subhashini, P. Vijasekhara Reddy
      Weak Novikov identity in the join of (-1,1) rings
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1457-1461.

N. Chunse, M. Siripitukdet
      On sandwich sets of elements in regular \Gamma-semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1463-1470.

Chia Zargeh
      Some remarks on derivations of Leibniz algebras
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1471-1474.

M. Vasu, D. Sivakumar
      Notes on anti L-fuzzy subfield of a field
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1475-1481.

A. Nasser, Y. Gh. Gouda
      E_\infty-coalgebra with filtration and chain complex of simplicial set
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1483-1490.

N. O. Alshehri, S. M. Bawazeer
      On derivations of BCC-algebras
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1491-1498.

J. Ravi sankar, S. Sankeetha, R. Vasanthakumari, S. Meena
      Crossing number of a zero divisor graph
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1499-1505.

F. Cheniour
      On Bezout rings
      International Journal of Algebra, Vol. 6, 2012, no. 29-32, 1507-1511.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |